International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 5, Part A

η- Ricci solitons on lorentzian para- sasakian manifolds defined with W2−curvaturetensor


Author(s): LF Uwimbabazi Ruganzu, SK Moindi and GP Pokhariyal

Abstract: In the present paper η- Ricci solitons on Lorentzian Para- Sasakian manifolds satisfying (ξ,.)s.W2 = 0 and (ξ,.)W2.S = 0 are treated. The results obtained on η- Ricci solitons on para- Kenmotsu manifolds have motivated us to investigate η- Ricci solitons on Lorentzian Para-Sasakian Manifolds satisfying the same conditions and quasi-similar results have been obtained. In fact, we have proved that Lorentzian Para- Sasakian manifolds satisfying (ξ,.) s.W2 = 0 and having η− Ricci soliton structure are Einstein or quasi-Einstein manifolds according to the value µ and λ. The same results have been proved on Manifolds satisfying (ξ,.)W2.S = 0.

Pages: 49-54 | Views: 273 | Downloads: 33

Download Full Article: Click Here
How to cite this article:
LF Uwimbabazi Ruganzu, SK Moindi, GP Pokhariyal. η- Ricci solitons on lorentzian para- sasakian manifolds defined with W<sub>2</sub>−curvaturetensor. Int J Stat Appl Math 2019;4(5):49-54.
Call for book chapter
International Journal of Statistics and Applied Mathematics